Translator Disclaimer
2006 A categorification for the Tutte polynomial
Edna F Jasso-Hernandez, Yongwu Rong
Algebr. Geom. Topol. 6(5): 2031-2049 (2006). DOI: 10.2140/agt.2006.6.2031

Abstract

For each graph, we construct a bigraded chain complex whose graded Euler characteristic is a version of the Tutte polynomial. This work is motivated by earlier work of Khovanov, Helme-Guizon and Rong, and others.

Citation

Download Citation

Edna F Jasso-Hernandez. Yongwu Rong. "A categorification for the Tutte polynomial." Algebr. Geom. Topol. 6 (5) 2031 - 2049, 2006. https://doi.org/10.2140/agt.2006.6.2031

Information

Received: 24 January 2006; Accepted: 5 July 2006; Published: 2006
First available in Project Euclid: 20 December 2017

zbMATH: 1128.57010
MathSciNet: MR2263058
Digital Object Identifier: 10.2140/agt.2006.6.2031

Subjects:
Primary: 05C15
Secondary: 55N35, 57M27

Rights: Copyright © 2006 Mathematical Sciences Publishers

JOURNAL ARTICLE
19 PAGES


SHARE
Vol.6 • No. 5 • 2006
MSP
Back to Top